Had two trigger point injections..having problems..HELP

Discussion in 'Fibromyalgia Main Forum' started by rose38716, Aug 31, 2003.

  1. rose38716

    rose38716 New Member

    Hi all I had an injection. a week a go didnt have headaches now they are coming back worse with nausea..I had an injection Thurs. in hip It didnt help hip is worse plus having muscle cramps and spasms in feet and ribs..Started taking potasium again but really think it is the shot.help........Deb
  2. healing

    healing New Member

    that you should just go ahead and call the doctor about. Don't wait longer to do it.
  3. kerrymygirl

    kerrymygirl New Member

    I have worked with injections, also been given alot.

    First, if they hit some trigger points, that is what you want and you do sort of a herx. It breaks up toxins and you then have to drink alot of fluid, to get the poisons out.

    You may been given something a steroid poss, fmers do poorly and even land in ER at times from the med.

    If they do a good job you should feel sick for awhile do to release of toxins.

    If you got something in shots that did not agree with you should let them know....For Sure......

    Sometimes I have terrible time after if they inject in laege toxic buildup area.

    Do call find out what all was given. I will only use some sort of caine now, even though they always try steroids etc. Doc`s if they really know aout fm should know better, many don`t. The forget to tell you not to get in hot shower or tub for 2 days.

    I definately would check out...

    Good Luck.....Hope this doe`s not last. It takes 1yr. for body to rid of prednizone, that is how powerful it is.
  4. rose38716

    rose38716 New Member

    I called the Dr. today and he called me right back he said it wasnt the injection causing it but the fm..He said to take soma and drink a lot of water..I'm not taking any more at least until I find out what it is he's giving me..I am feeling better now but if it happens again will go to dr..thanks Deb